Approximation results for nonlinear integral operators in modular spaces and applications

Tom 81 / 2003

Ilaria Mantellini, Gianluca Vinti Annales Polonici Mathematici 81 (2003), 55-71 MSC: 41A35, 46A80, 47G10, 47H30. DOI: 10.4064/ap81-1-5

Streszczenie

We obtain modular convergence theorems in modular spaces for nets of operators of the form $(T_wf)(s) =\int_{H} K_w (s-h_w (t), f(h_w(t)))\, d\mu_H (t)$, $w>0,$ $s\in G,$ where $G$ and $H$ are topological groups and $\{h_w\}_{w>0}$ is a family of homeomorphisms $h_w :H\rightarrow h_w (H)\subset G.$ Such operators contain, in particular, a nonlinear version of the generalized sampling operators, which have many applications in the theory of signal processing.

Autorzy

  • Ilaria MantelliniDepartment of Mathematics and Informatics
    University of Perugia
    Via Vanvitelli 1
    06123 Perugia, Italy
    e-mail
  • Gianluca VintiDepartment of Mathematics and Informatics
    University of Perugia
    Via Vanvitelli 1
    06123 Perugia, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek